# SDR AWXA9900338

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 727&773
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT FUSLAGE CRACK AT SR17L.  ALSO, LT WTB BETWEEN 2ND AND 3RD REPAIR, 4 TO 5 INCHES LONG.  BOTH PLACES FABRICATED NEW REPAIR FROM 2024T3 .090 R646704 IAW SRM 53-30-3 FIG 1.  TREATED AND PRIMED NEW REPAIR AND AREA, INSTALLED REPAIR DOUBLER PER 53-30-3 FIG 1.
